My eye power is -9 on left and -3 on right. I feel very uncomfortable wearing eyeglasses. When I see, objects double and get dizzy. How to improve?
Age - 17 years/ female.
Hi, Welcome to icliniq.com.
Consult an eye care ophthalmologist online for follow up --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist
Query: Hi doctor, I have scheduled for LASIK eye surgery this week. I am currently using Acticlate tablets, Onexton and Epiduo (topical gel) for acne, which was prescribed by my dermatologist. Will there be any issues or side effects with LASIK surgery? I checked with my eye doctor and he said no problems... Read Full >>
Answer: Hello, Welcome to icliniq.com. You can use all of them. Usually, the side effect of these drugs includes a slight increase in risk of dryness of the eyes. Along with LASIK, there is slightly more increased risk. As you have informed your doctor, I think that it will be taken care of postoperatively... Read Full
Query: Hi doctor, I have attached the scan reports of my aunt. She is 54 years old, diabetic, and hypertensive. She is on medication to control sugar and BP. She had an eye surgery before one year for some nerve problem in one of her eyes. The reason given by the ophthalmologist was diabetes. Now, her comp... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through the files (attachment removed to protect patient identity). There is a blood clot in the retina of the left eye of your aunt. This is not due to diabetes per say it may be a contributing factor. Here is what she should do: Anti VEGF (vascular... Read Full
Query: Hi doctor, I had LASIK done for my eyes two months back. My vision is all right but, I feel a burning sensation at the corners of the eyes (corners from where tear comes). After 20 days of LASIK, (back then) whenever I put any eye drops my eyes started burning. Due to the burning sensation, my eyes ... Read Full >>
Answer: Hi, Welcome to icliniq.com. LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is artificial tear eye drops which is a substitute g... Read Full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now